I was just wondering if anyone here gets side effects from taking albuterol. I have only had the inhaler for about 2 weeks and notice very painful calf muscle cramps that occur a couple hours after taking the inhaler (suppose to pre-treat for a lecture hall that really bugs me). They seem to be getting worse with every dose (only noticed the last couple of times of using it), today my legs are still very sore and crampy and I took the dose 10 hours ago.
It seems to start about 2 hours after I take the albuterol (100mcg, 2 puffs). Some of the information I have found on the drug says muscle cramps are a side effect and some don't mention it. So how common is it?
I also don't get any other symptoms such as the shakingness, increased pulse etc that are the common ones. I do have a doctors appointment on tuesday that I will bring this up, but does anyone have any things I should ask about or look into?